# SDR TWAA0017601

- Difficulty date: November 8, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N958U
- Make and model: Doug DC-9-82
- Aircraft serial: 49703
- Aircraft time: 39,259 hours, 19,839 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CARGO SMOKE DETECTION SYSTEM ACTIVATED.  CREW FIRED ONE BOTTLE AND FLIGHT RETURNED TO STL.  THERE WAS NO SMOKE OR FIRE.  DEFERRED CORRECTIONS PER MEL.  CHECK-C 9-3-00 MCI.
